# SDR UPS98826653

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT HAND WING REAR SPAR I/B AILERON I/B CENTER HINGE FITTING ATTACH ANGLE BENT AND CRACKED.  REMOVED CRACKED ANGLE FABBED NEW ONE ON TPA 1003 REV A INSTALLED IAW DC8 SRM 51 3 0.
